MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MEDIUM X15 TAPERED DRIVER

MEDOS INTERNATIONAL SàRL CH MEDIUM X15 TAPERED DRIVER
Catalog Number 286830700
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on (b)(6) 2025, the screwdrivers seemed to strip during screw placement.Patient status was good.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9 h3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found it stripped from the tip.The reported allegation can be confirmed.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was not performed since the nature of the device.The overall complaint was confirmed as the observed condition of the medium x15 tapered driver would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review a review of the receiving inspection (ri) for medium x15 tapered driver was conducted identifying that lot number gm4337201 was released in one batch.Supplier: (b)(4).Batch1: lot qty of (b)(4) units were released on 06 may 2015 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MEDIUM X15 TAPERED DRIVER
Common Device Name
DRIVER
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
chemin blanc 38
le locle 
SZ  
9083863534
MDR Report Key22331639
Report Number1526439-2025-00801
Device Sequence Number15528896
Product Code HWR
UDI-Device Identifier10705034215440
UDI-Public(01)10705034215440(10)GM4337201
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number286830700
Device Lot NumberGM4337201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown